# SDR IXXA9700122

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slot Door
- Part number: 5769960502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, TWO CRACKS WERE FOUND ON THE RIGHT WING INBOARD LEADING EDGE SLOT DOOR.  REPAIR ACCOMPLISHED STOP DRILLING THE ENDS OF THE CRACKS, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 97-002 AND ENGINEERING ORDER 27-DC8-693.
